# SDR REXA2019042210483

- Difficulty date: April 10, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL RBL9 STICK 3 HAS CORROSION.  EVALUATED CORROSION ON RBL9 FLOOR SEAT TRACK STICK #3 AND FOUND TO BE OUT OF LIMITS REMOVED CORRODED SEAT TRACK AND INSTALLED NEW FLOOR SEAT TRACK IAW CRJ 200 SRM 53-41-49, EA DWG S6487 REV A, CRJ 200 AMM 53-01-11.
